Jump to content
Acne.org
FamilialSide

Problem with Regimen?

Recommended Posts

Hi, so I’m a New Yorker and I’ve been doing the regimen for 6 months or so. For the past two I’ve been getting more breakouts, because I was straying off the regimen, but I’ve committed to doing it exactly as instructed. I’ve noticed recently, and right now, some acne I get gets INCREDIBLY dry. My skin actually marks up and it looks bruised, and after a few day the skin scabs and falls off. Why is this happening and how can I fix it? Is the product defective? Am I using too much?

Share this post


Link to post
Share on other sites

Hi FamilialSide, 

 

I'm sorry to her about your skin. It sounds like you are experiencing dryness. Try using the Acne.org Moisturizer as often as needed to keep your skin from getting dry. Our skin are more prone to dryness during cold weather. You may also add 5-6 drops of the Acne.org Jojoba Oil to the Moisturizer for additional moisture. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×